American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[2] Alec Norton. A critical set with nonnull image has large Hausdorff dimension . Trans. Amer. Math. Soc. 296 (1986) 367-376. MR 837817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuh Jia Lee. Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I . Trans. Amer. Math. Soc. 262 (1980) 259-283. MR 583855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J.-M. Belley. A representation theorem and applications to topological groups . Trans. Amer. Math. Soc. 260 (1980) 267-279. MR 570789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William D. L. Appling. An isomorphism and isometry theorem for a class of linear functionals . Trans. Amer. Math. Soc. 199 (1974) 131-140. MR 0352385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kong Ming Chong. Spectral orders, uniform integrability and Lebesgue's dominated convergence theorem . Trans. Amer. Math. Soc. 191 (1974) 395-404. MR 0369646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Edwards and S. G. Wayment. Extensions of the $v$-integral . Trans. Amer. Math. Soc. 191 (1974) 165-184. MR 0349941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Malone. Functions and integrals . Trans. Amer. Math. Soc. 173 (1972) 421-447. MR 0308351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Ward Henson. On the nonstandard representation of measures . Trans. Amer. Math. Soc. 172 (1972) 437-446. MR 0315082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stanislaw Saks. Addition to the note: ``On some functionals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 2, 549--556; 1501701] . Trans. Amer. Math. Soc. 35 (1933) 965-970. MR 1501728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stanislaw Saks. On some functionals . Trans. Amer. Math. Soc. 35 (1933) 549-556. MR 1501701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. L. Jeffery. The integrability of a sequence of functions . Trans. Amer. Math. Soc. 33 (1931) 433-440. MR 1501597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. H. Hildebrandt. On the interchange of limit and Lebesgue integral for a sequence of functions . Trans. Amer. Math. Soc. 33 (1931) 441-443. MR 1501598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dunham Jackson. Proof of a theorem of Haskins . Trans. Amer. Math. Soc. 17 (1916) 178-180. MR 1501035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Burton H. Camp. Errata: ``Lebesgue integrals containing a parameter, with applications'' [Trans.\ Amer.\ Math.\ Soc. {\bf 15} (1914), no. 1, 87--106; 1500967] . Trans. Amer. Math. Soc. 16 (1915) 532. MR 1500494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Burton H. Camp. Lebesgue integrals containing a parameter, with applications . Trans. Amer. Math. Soc. 15 (1914) 87-106. MR 1500967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1